# SDR QXEA200603226

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 18,590 hours, 26,799 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0465
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 10,341 hours, 15,263 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - WHILE CONDUCTING DAILY SYSTEMS CHECKS, NR 1 BAGGAGE SMOKE WARNING WOULD NOT CHECK.  MAINTENANCE REMOVED AND REPLACED NR 1 BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
